| Model Number |
72404451 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Inflation Problem (1310); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) was unable to maintain an erection because the pump would not inflate the device.A surgical procedure was performed, during which a break in the tubing was identified, causing fluid loss.As a result, the device was removed and replaced.No patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100577575.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).